American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(83C57) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Semyon Dyatlov. Resonance projectors and asymptotics for $r$-normally hyperbolic trapped sets. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexandru D. Ionescu and Sergiu Klainerman. On the local extension of Killing vector-fields in Ricci flat manifolds. J. Amer. Math. Soc. 26 (2013) 563-593.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1